Can die-off cause tachycardia (rapid heart rate)? Any cures for this?

Home The Candida Forum Candida Questions Can die-off cause tachycardia (rapid heart rate)? Any cures for this?

This topic contains 1 reply, has 2 voices, and was last updated by  raster 3 years, 12 months ago.

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #170965

    sarah01
    Participant
    Topics: 1
    Replies: 0

    Hi all,

    I am wondering if others have experienced tachycardia as a die-off symptom and if you have any advice on how to get rid of it?  I was in the hospital a few days ago with a resting heart rate of 175 and have been taking nystatin for a few months but believe my liver may be congested now as I can no longer handle the nystatin or any other anti fungals.  Every day my heart rate is around 100, feels very hard and it spikes to about 130 around 7am and I have been hardly able to sleep because of this!!  They gave me beta blockers but I don’t want to use them unless absolutely necessary as my blood pressure is usually low.   My main candida symptoms are  anxiety, depression, extreme brain fog, horrible headaches, fast heartrate, poor coordination and am no longer able to work because of the severity of all of this.   I am unsure if the rapid heart rate is a cause of die-off or if it is a cause of the candida itself… ??  Does anyone else have this and know why it happens?? How can you get it under control without prescription meds?

    Thank you!!

    #170966

    raster
    Participant
    Topics: 104
    Replies: 6838

    I recently experienced this, and I know what is going on based on my own experience.  Sounds very similar.

    You are experiencing histamine intolerance symptoms which is related to liver health.  To reduce the symptoms, you need to get plenty of sleep (sleep early), drink plenty of water, support the liver, and eat meals at decent times, take vitamin C and other anti-inflammatory’s such as flax oil (go out and get some, this should bring immediate relief and take it throughout the day).  It should reduce as you avoid antifungals for a few days and rest up.

    Certain foods can aggravate it like dairy, molds, fruit, sugar, etc. so be careful what you eat also.  Don’t eat leftovers.

    You can get tested for histamines too.

    -raster

Viewing 2 posts - 1 through 2 (of 2 total)

The topic ‘Can die-off cause tachycardia (rapid heart rate)? Any cures for this?’ is closed to new replies.